# SDR DALA2023060604625

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,431 hours, 30,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 R2 DOOR EXIT SIGN MISSING. CORRECTIVE ACTION: FOUND AND RE-INSTALLED EXIT LENSE AT 2R DOOR PER B757 AMM 33-51. (4101132)
